# SDR AALA202210053448

- Difficulty date: October 3, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N841NN
- Make and model: Boeing 737
- Aircraft serial: 30914
- Aircraft time: 36,973 hours, 15,344 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVER WING EMERGENCY LIGHT SIGN AT16A FLICKERS. REPLACED OVER WING EXIT WINDOW LIGHT ASSEMBLY AT 16A PER AMM 33-21-00.
